MathSciNet Relay Station
MathSciNet bibliographic data
MR2566557 26A03 (26A12)
Bingham, N. H.; Ostaszewski, A. J. Automatic continuity via analytic thinning. Proc. Amer. Math. Soc. 138 (2010), no. 3, 907–919.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement